Department of Mathematics
Robust estimating equation-based sufficient dimension reduction
© 2014 Elsevier Inc.In this paper, from the estimating equation-based sufficient dimension reduction method in the literature, its robust version is proposed to alleviate the impact from outliers. To achieve this, a robust nonparametric regression estimator is suggested. The estimator is plugged in the estimating equation of the semiparametric sufficient dimension reduction to obtain robust estimator for the central subspace. The asymptotic properties and robustness of the estimator are investigated. Numerical simulation and real data analysis are conducted to examine the performance of the estimators.
Outliers, Robust conditional density estimation, Robust nonparametric regression, Robust sufficient dimension reduction, Semiparametric inference
Source Publication Title
Journal of Multivariate Analysis
Link to Publisher's Edition
Zhou, Jingke, Wangli Xu, and Lixing Zhu. "Robust estimating equation-based sufficient dimension reduction." Journal of Multivariate Analysis 134 (2015): 99-118.